Journal of Symbolic Logic 55 (3):1037-1047 (1990)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274472
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,192
Through your library

References found in this work BETA

A Remark on the Strict Order Property.A. H. Lachlan - 1975 - Mathematical Logic Quarterly 21 (1):69-70.

Add more references

Citations of this work BETA

A Model and its Subset: The Uncountable Case.Ludomir Newelski - 1995 - Annals of Pure and Applied Logic 71 (2):107-129.

Add more citations

Similar books and articles

Weight Ω in Stable Theories with Few Types.Bernhard Herwig - 1995 - Journal of Symbolic Logic 60 (2):353-373.
Omitting Types in Incomplete Theories.Enrique Casanovas & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (1):236-245.
On Atomic or Saturated Sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.
Omitting Types and the Real Line.Ludomir Newelski - 1987 - Journal of Symbolic Logic 52 (4):1020-1026.
Model Completions and Omitting Types.Terrence Millar - 1995 - Journal of Symbolic Logic 60 (2):654-672.
Regular Types in Nonmultidimensional Ω-Stable Theories.Anand Pillay - 1984 - Journal of Symbolic Logic 49 (3):880-891.
Definability and Definable Groups in Simple Theories.Anand Pillay - 1998 - Journal of Symbolic Logic 63 (3):788-796.
On the Strong Martin Conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.
Omitting Types in o-Minimal Theories.David Marker - 1986 - Journal of Symbolic Logic 51 (1):63-74.

Analytics

Added to PP index
2009-01-28

Total views
23 ( #492,912 of 2,507,427 )

Recent downloads (6 months)
1 ( #416,983 of 2,507,427 )

How can I increase my downloads?

Downloads

My notes